# SDR SWAA2020052643087

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR, AFT ENTRY DOOR WAY CREASE BEAM STA 947-987 CORRODED AROUND FASTENER HOLES WL208 LBL 52.  REMOVED CORROSION FROM AFT ENTRY DOOR WAY CREASE BEAM AT STA 947-987.  ORIGINAL MATERIAL .080 LOSS OF .012 WITH .068 REMAINING IS OUT OF LIMITS IAW SRM 53-70-15-1A-1.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02 AND DWG 147A8501 P/N 147A8540-7.
